MAUDE Adverse Event Report: ICU MEDICAL, INC. TRIOX¿ SVO2/CCO PA CATHETER, 8F, 110CM, J-TIP, LF; CATHETER, OXIMETER, FIBER-OPTIC

ICU MEDICAL, INC. TRIOX¿ SVO2/CCO PA CATHETER, 8F, 110CM, J-TIP, LF; CATHETER, OXIMETER, FIBER-OPTIC
Catalog Number 52516-15
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a triox¿ svo2/cco pa catheter, 8f, 110cm, j-tip, lf where it was reported that a triox svo2/cco pa catheter is unable to read accurate cardiac output on cogent cco monitor or manual thermodilution which could be a thermistor issue.The event occurred during continuous cardiac output monitoring.Thus, there was patient involvement, no human harm and there was delay in therapy reported.This report captures 2 occurrences.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Additional Manufacturer Narrative
Received: one (1) used list# 52516-15, triox¿ svo2/cco pa catheter, 8f, 110cm, j-tip, lf; lot# 14333507.One (1) used list# 52516-15, triox¿ svo2/cco pa catheter, 8f, 110cm, j-tip, lf; lot# 14333507 --> one (1) used list# unknown, clave; lot# unknown visual: the reported samples of two (2) used list# 52516-15, triox¿ svo2/cco pa catheters were received.No visual anomalies were observed.The balloon was tested and performed as expected on both the samples.The thermistor cable was able to be connected to the reusable cable.Functional: per the product specification pss.X.Opticath section 8, the thermistors are electrically tested.The catheter was connected to a q2 plus monitor (a-3g-181) and the catheter was placed in a 37°c water bath (t-1g-051).When connected to the q2 plus monitor (a-3g-181) both the catheters were able to obtain a cco value.The product had performed per the specifications.The reported complaint of no continuous cardiac output (cco) value was not confirmed on the returned set.No visual anomalies were observed.The balloon was tested and performed as expected on both samples.The electrical characteristics of the thermistor were measured and found to be within the product specifications on both samples.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRIOX¿ SVO2/CCO PA CATHETER, 8F, 110CM, J-TIP, LF
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22998248
Report Number1713468-2025-00013
Device Sequence Number9090458
Product Code DQE
UDI-Device Identifier00840619060305
UDI-Public(01)00840619060305(17)260301(10)14333507
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K091268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Catalogue Number52516-15
Device Lot Number14333507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown